Vitesses optimales de convergence des estimateurs
Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque no. 68  (1979), p. 171-185
@incollection{AST_1979__68__171_0,
     author = {Birg\'e, Lucien},
     title = {Vitesses optimales de convergence des estimateurs},
     booktitle = {Grandes d\'eviations et applications statistiques (S\'eminaire Orsay 1977-1978)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {68},
     year = {1979},
     pages = {171-185},
     zbl = {0436.62030},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__68__171_0}
}
Birgé, Lucien. Vitesses optimales de convergence des estimateurs, in Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 171-185. http://www.numdam.org/item/AST_1979__68__171_0/

[1] Le Cam L. : Convergence of estimates under dimensionnality restrictions Annals of Statistics, 1973, vol. 1, n° 1, p. 38-53 | Article | MR 334381 | Zbl 0255.62006

[2] Le Cam L. : On local and global properties in the theory of asymptotic normality of experiments Stochastic process and related Topics, vol. 1, Acad. Press, 1975 | MR 395005 | Zbl 0389.62011

[3] Kraft C. : Some conditions for consistency and uniform consistency of statistical procedures University of California, Publications in Statistics, vol. 2, n° 6, p.125-142 | MR 73896 | Zbl 0066.12202

[4] Dacunha-Castelle D. : Vitesse de convergence pour certains problèmes statistiques Ecole d'Eté de Probabilités de Saint-Flour, 1977 - Lecture Notes in Maths. n° 678, Springer-Verlag. | MR 518733 | Zbl 0387.62015